# SDR CKSA97460

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION, FOUND LEVEL 2 CORROSION: CORROSION AT BS70 BETWEEN L30R AND 31R INSIDE FREON COMPARTMENT.  CORROSION TO BE ON INTERNAL DOUBLER REMOVED AND REPLACED INTERNAL DOUBLER IAW DC8 SRM 51-1-0 AND 51-1-20D.  NON-ROUTINE TASK CARD NUMBER 111371.
